MathSciNet Relay Station
MathSciNet bibliographic data
MR2170543 13F55 (13D02 13H10)
Terai, Naoki; Yoshida, Ken-ichi Buchsbaum Stanley-Reisner rings with minimal multiplicity. Proc. Amer. Math. Soc. 134 (2006), no. 1, 55–65 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement